Facebook Instagram Twitter RSS Feed Back to top

A note on SAC property

In: Tatra Mountains Mathematical Publications, vol. 19, no. 2
Franciszek Prus-Wiśniowski - Grzegorz Szkibiel

Details:

Year, pages: 2000, 209 - 212
About article:
Some properties of approximately continuous functions are studied. Considered results may lead to the solution of Z. Grande's SAC problem.
How to cite:
ISO 690:
Prus-Wiśniowski, F., Szkibiel, G. 2000. A note on SAC property. In Tatra Mountains Mathematical Publications, vol. 19, no.2, pp. 209-212. 1210-3195.

APA:
Prus-Wiśniowski, F., Szkibiel, G. (2000). A note on SAC property. Tatra Mountains Mathematical Publications, 19(2), 209-212. 1210-3195.